Malarone can enhance the effects of Warfarin and so bleeding may occur on a Warfarin dose you normally take - you need to talk with your doctor and have INR checked more frequently. Also why are you taking Malarone? If it is prophylaxis what is the true risk of your contracting malaria - if it is minimal it probably is not worth the bleeding risk of taking it.
Hi. The drug interaction checker showed this:
Using warfarin together with proguanil can cause you to bleed more easily. Call your doctor promptly if you have any unusual bleeding or bruising, vomiting, blood in your urine or stools, headache, dizziness, or weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
The doctor/clinician who monitors you warfarin should be aware of all medicines and supplements you take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 1 answer
Posted 17 Feb 2011 • 1 answer
Posted 8 Sep 2011 • 1 answer
Posted 4 Nov 2013 • 1 answer
Posted 29 Mar 2015 • 1 answer